# SDR AALA20120720012

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 48,657 hours, 6,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 40C ECSAPE PATH LIGHT.  OPS CHECK NORMAL.
